# SDR AU970143

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Link
- Part number: PREPRELCC5141
- Condition: Loose
- Location: Drag Control Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD ROLL SPOILER LINK ASSEMBLY LOOSE BETWEEN ROD AND RODEND AT BOTH ENDS
